Can Bicycle Riding Cause Erectile Dysfunction?

Can Bicycle Riding Cause Erectile Dysfunction?

There are many reasons why a man may fall susceptible to the uncertainty of erectile dysfunction (ED). For some, it may be medical conditions, genetics, injury, trauma, or, prostate cancer. But, there are also some physical activities and lifestyle factors that contribute to the development of ED. One of these common activities is riding a bicycle.

Depending on who you consult, you may get a mixed answer regarding riding a bicycle and the development of ED. But, when you look at why this could happen, the reasons start to come together, despite the mixed opinions on this topic. Normally, the bicycle seat has an extended nose in between your legs, so when sitting on it, it can cause a lot of compression in the area. This compression temporarily obstructs blood flow to the penile region which could impact endothelial function, causing vasculogenic ED. In other words, blood flow to the penis is obstructed while riding a bicycle, which may cause temporary or permanent impairment leading to erectile dysfunction.

If you are an eager cyclist or even an occasional cyclist, please understand that we are not trying to stop you from riding, especially if you are doing it for exercise! But, it is always good to be aware that long-term riding may contribute to the development of ED. Fortunately, some bicycle seats are engineered to minimize discomfort and perineal pressure.

With conflicting results from multiple published studies, we encourage you to research this topic further to better understand and weigh the benefits and risks of cycling. If you are experiencing erectile dysfunction symptoms and would like to learn about treatment options, you should visit a well-known doctor who deals with erectile dysfunction. If you are at an early stage of erectile dysfunction the doctor may prescribe you ED medications such as Cenforce 100, Fildena 100, Vidalista 20, Tadalista 20, Vilitra 20, etc. at lower strengths. If your condition is severe or if you have a high tolerance to the drugs, the doctor may increase the strength of the medication.

Write a comment

Your email address will not be published. All fields are required